MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60400
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a kink occurred, and the procedure was cancelled.A left atrial appendage (laa) closure procedure was being performed, and a watchman fxd curve access system (was) was selected to be used.The patient was sedated with general anesthesia.During the procedure, transeptal puncture (tsp) was performed in an inferior/posterior location and the physician approached using a was.An attempt was made to deploy the 40mm closure device; however, interference from the posterior pectinate caused the closure device to pop out, resulting in significant protrusion.The was sheath was severely bent and replacing it was unlikely to resolve the issue.Furthermore, due to insufficient space to select an alternative tsp site, the procedure was discontinued at the physician's discretion.It was further reported that there was no report that the watchman access system was kinked and that the report does not indicate that the 40mm closure device and delivery system was bent.It was reported that the sheath was on a severely angulated trajectory, and changing the sheath was not expected to resolve the issue.Therefore, the complaint will be considered non-reportable.
 
Additional Manufacturer Narrative
B5 describe event or problem: updated with additional information received h6 device code: updated with additional information received.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50358895
Report Number2124215-2026-45006
Device Sequence Number10103227
Product Code NGV
UDI-Device Identifier00191506013813
UDI-Public(01)00191506013813(17)290109(10)38314593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60400
Device Catalogue NumberM635WU60400
Device Lot Number0037064246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/07/2026
09/18/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/09/2026
09/22/2026
Date Device Manufactured07/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown